# SDR SIMA2441

- Difficulty date: August 31, 2000
- Submitted: November 8, 2000
- Operation: Air carrier
- Aircraft: N213AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 211
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 7012210
- Condition: Burned Out
- Location: Airstair
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FLT 5239 - ENTRY LIGHT ON THE BOTTOM OF THE AIRSTAIRS IS INOPERATIVE.  REMOVED AND REPLACED THE LIGHT BULB.  OPS CHECK GOOD.  (M)
